# SDR SWAA2013091820276

- Difficulty date: September 3, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9923459
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY SUPPORT CLIP CRACKED AT FS 747, LBL 7.  R&R FITTING IAW SRM & DRAWING.
